Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

October 8, 2011Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Oct 8, 2011, 12:18 AM EDT for Miami-Dade County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2011, 12:18 AM EDT (04:18 UTC)
Expired
Oct 8, 2011, 12:45 AM EDT
In force
27 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 21 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 4.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2011-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2011-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1370 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WWUS82 KMFL 080418
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1218 AM EDT SAT OCT 8 2011

FLZ073-074-173-080445-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL 
1218 AM EDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN MIAMI-DADE COUNTY 

* UNTIL 1245 AM EDT

* AT 1213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  EAST OF MIAMI BEACH TO PINECREST...AND MOVING WEST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MIAMI BEACH...
  KEY BISCAYNE...
  PALMETTO BAY...
  MIAMI...
  LITTLE HAVANA...
  THE HAMMOCKS...
  KENDALE LAKES...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
      2574 8020 2572 8024 2565 8026 2559 8031
      2555 8075 2574 8042 2578 8018 2576 8018
      2575 8016 2578 8015 2579 8012
TIME...MOT...LOC 0417Z 083DEG 27KT 2577 8012 2565 8030

$$

GREGORIA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 7, 10:46 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 7, 10:46 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1046 PM EDT FRI OCT 7 2011

.UPDATE...
A FLOOD WATCH HAS BEEN ISSUED ACROSS THE EASTERN SECTIONS OF SOUTH
FLORIDA DUE TO THE POTENTIAL FOR A PROLONGED PERIOD OF RAIN
THROUGH SUNDAY. A FEW AREAS ALONG THE EAST COAST AND METRO AREAS
HAVE ALREADY RECORDED UP TO 2.46 INCHES TODAY WITH POSSIBLE
LOCALLY HIGHER AMOUNTS WHICH HAVE BEEN ESTIMATED ON RADAR.
DESPITE THE PERSISTENT DIFFERENCES WITH REGARD TO THE DETAILS ON
THE EVOLUTION OF THIS SYSTEM FROM MODEL TO MODEL RUN...THE
GENERAL CONSENSUS AND OFFICIAL FORECAST IS FOR TOTAL ACCUMULATIONS
RANGING FROM 4 TO 6 INCHES OVER THE EASTERN PORTIONS OF THE AREA
AND UP TO 2 TO 4 INCHES OVER THE WESTERN HALF OF THE LOCAL AREA
OVER THE NEXT COUPLE OF DAYS. AS TYPICALLY OBSERVED...LOCALLY
HIGHER AMOUNTS WILL BE POSSIBLE...ESPECIALLY OVER THE EAST COAST
AREAS. 85/AG

&&

.PREV DISCUSSION... /ISSUED 748 PM EDT FRI OCT 7 2011/

AVIATION...SCATTERED SHOWERS WILL CONTINUE TO MOVE FROM EAST TO
WEST INTO THE EAST COAST METRO THROUGH TONIGHT. COVERAGE OF
SHOWERS AND STORMS WILL ALSO INCREASE AND LIKELY BECOME
WIDESPREAD BY SAT AFTERNOON. MVFR AND IFR CONDITIONS MAY BE COMMON
DURING SAT. GUSTY EAST WINDS WILL ALSO BE A CONCERN THROUGH THE
PERIOD. /TINGLER

PREV DISCUSSION... /ISSUED 252 PM EDT FRI OCT 7 2011/

SYNOPSIS...STRONG SURFACE HIGH PRESSURE CENTERED OVER THE MID
ATLANTIC COAST RIDGING SOUTHEASTWARD ACROSS THE WESTERN ATLANTIC
AND THE FLORIDA PENINSULA. AMPLE LOW LEVEL MOISTURE BEING
TRANSPORTED WESTWARD FROM THE ATLANTIC OVER THE LOCAL AREA. WEAK
TROUGH OVER THE WESTERN CARIBBEAN. WEAK UPPER LEVEL LOW OVER
THE ERN GULF OF MEX.

SHORT TERM...TONIGHT THROUGH SUNDAY...A TIGHT PRESSURE GRADIENT
BETWEEN THE SFC HIGH PRESS RIDGE TO THE NORTH AND A WEAK TROUGH OVER
THE WESTERN CARIB WILL CONTINUE TO YIELD A STRONG EAST WIND FLOW
TONIGHT THROUGH SATURDAY. AMPLE LOW LEVEL MOISTURE BEING TRANSPORTED
WESTWARD...COUPLED WITH ENHANCED LOW LEVEL CONVERGENCE AND UPPER
LEVEL DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL LOW WILL RESULT
IN SIGNIFICANTLY INCREASING THE CHANCES FOR RAIN THROUGH THIS
PERIOD. THERE IS A HIGH POSSIBILITY OF CONVECTIVE LINES DEVELOPING
WITH SHOWERS/STORMS TRAINING (ONE AFTER THE OTHER) AFFECTING
EASTERN AREAS OF SOUTH FLORIDA. THIS COULD RESULT IN LOCALLY HEAVY
RAINFALL ESPECIALLY ACROSS THE ATLANTIC COAST. RAINFALL AMOUNTS
THIS WEEKEND COULD BE IN THE 3 TO 6 INCH RANGE ACROSS MOST OF THE
WEST PALM BEACH...FORT LAUDERDALE...AND MIAMI METROPOLITAN
AREAS...WITH THE HIGHEST TOTALS EXPECTED TO BE NEAR THE COAST.
ISOLATED RAINFALL AMOUNTS COULD BE HIGHER SHOULD SHOWERS OR STORMS
MOVE OVER A SAME LOCATION FOR LONG DURATION. THE INTERIOR AND GULF COAST
OF SOUTH FLORIDA COULD RECEIVE 2 TO 4 INCHES OF RAIN THROUGH THIS
PERIOD.

MODELS STILL ADVERTISE THE FORMATION AND DEVELOPMENT OF A HYBRID
LOW/CYCLONE SOUTH OF THE AREA SATURDAY...HOWEVER THEY DIFFER
SIGNIFICANTLY AS TO WHERE THIS COULD HAPPEN. GFS CONTINUES TO
INSIST IT WILL BE SE OF SOUTH FLORIDA AND MOVE NORTHWARD PARALLEL
TO THE COAST, WHILE ECMWF IS VERY PERSISTENT IN DEVELOPING THE LOW
OVER THE ERN GULF OF MEXICO AND MOVES IT NORTH. THIS SHOWS
DIFFERENT IMPACTS ON THE LOCAL AREA DEPENDING WHAT MODEL TURN OUT
TO BE RIGHT. GFS PUTS MOST OF THE HEAVY PRECIP ACROSS CENTRAL
FLORIDA WITH SLIGHTLY LOWER WINDS OVER SOUTH FLORIDA. ECMWF, ON
THE OTHER HAND...HAS INCREASED CONVECTIVE ACTIVITY...HEAVIER
PRECIP AND HIGHER WINDS OVER SOUTH FLORIDA MAINLY LATE SATURDAY
AND SATURDAY NIGHT. SINCE ECMWF HAS BEEN MORE CONSISTENT WITH THIS
SCENARIO...THIS FORECAST PACKAGE WILL TREND TOWARD THAT MODEL
SOLUTION...HENCE THE HIGH POPS...HEAVIER RAIN AND HIGHER WINDS
INDICATED THROUGH THIS PERIOD.

LONG TERM...MONDAY THROUGH FRIDAY...IN TRENDING TOWARD THE ECMWF
WL START AN IMPROVING TREND MONDAY WITH SHOWERS AND STORMS
DECREASING AS THE SURFACE LOW MOVES NORTH OVER ERN GULF. BY
WEDNESDAY THE LOW IS EXPECTED TO MOVE NEWD ACROSS NORTH FLORIDA
AND RAPIDLY OVER THE CAROLINAS. MDLS INDICATE A POSSIBLE FRONTAL
BOUNDARY BEING DRAGGED SE ACROSS THE LOCAL AREA THU NIGHT WITH
DRIER WX CONDITIONS AFTER THAT.

MARINE...WINDS AND SEAS SHOULD CONTINUE TO INCREASE WITH ROUGH
CONDITIONS EXPECTED OVER ALL WATERS TONIGHT AND PERSISTING AT
LEAST THROUGH SUNDAY. A SMALL CRAFT ADVISORY WILL CONTINUE IN
EFFECT FOR ALL THE ATLANTIC WATERS AND BISCAYNE BAY AND A NEW
ADVISORY WILL TAKE EFFECT THIS EVENING OVER THE GULF OF MEX WATERS
AND LAKE OKEECHOBEE.

FIRE WEATHER...NO PROBLEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  84  76  85 / 50 80 60 50
FORT LAUDERDALE  78  85  78  86 / 50 60 60 50
MIAMI            76  86  76  86 / 50 60 60 50
NAPLES           73  88  72  87 / 30 60 40 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SUNDAY EVENING FOR COASTAL BROWARD-COASTAL
     MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-INLAND
     BROWARD-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
     METRO MIAMI DADE-METRO PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Oct 8, 12:10 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1210 AM EDT SAT OCT 8 2011

FLZ063-066>075-168-172>174-081645-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1210 AM EDT SAT OCT 8 2011

...FLOOD WATCH SOUTHEAST FLORIDA UNTIL SUNDAY EVENING...
...DANGEROUS RIP CURRENTS ATLANTIC BEACHES/HAZARDOUS MARINE CONDITIONS THROUGH THE WEEKEND...
...STRONG WIND GUSTS POSSIBLE TONIGHT THROUGH SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

FLOODING: LOCALLY HEAVY RAIN IS POSSIBLE OVERNIGHT WITH RAINFALL
RATES OF AROUND 3 INCHES AN HOUR IN THE HEAVIEST SHOWERS AND
THUNDERSTORMS. THIS WILL CONTINUE TO RESULT IN ISOLATED STREET
FLOODING AND FLOODING OF LOW LYING AREAS OVERNIGHT. A
FLOOD WATCH IS IN EFFECT FOR PALM BEACH, BROWARD, AND MIAMI-DADE
COUNTIES TONIGHT THROUGH SUNDAY EVENING.

RIP CURRENTS: STRONG RIP CURRENTS WILL OCCUR AT THE ATLANTIC
BEACHES, SO SWIMMING IS NOT ADVISED.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL CONTINUE ALONG THE
ATLANTIC COAST AND ADJACENT WATERS. OCCASIONAL LIGHTNING STRIKES,
VERY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE THREATS FROM THE
THUNDERSTORMS.

WIND: GUSTY WINDS TO 40 TO 50 MPH WILL BE POSSIBLE IN THE HEAVIER
SHOWERS AND THUNDERSTORMS.

WATERSPOUTS: ISOLATED WATERSPOUTS WILL REMAIN POSSIBLE OVER THE
ADJACENT ATLANTIC WATERS.

WAVES: SEAS UP TO 6 TO 9 FEET ARE EXPECTED ACROSS THE ATLANTIC
WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EAST NORTHEAST WINDS WILL STRENGTHEN ACROSS THE AREA THIS
WEEKEND. THIS WILL RESULT IN HAZARDOUS BOATING CONDITIONS WITH
SIGNIFICANT COASTAL IMPACTS INCLUDING DANGEROUS RIP CURRENTS,
POSSIBLE BEACH EROSION AND MINOR COASTAL FLOODING ALONG THE
ATLANTIC COAST THIS WEEKEND. HIGH SURF IS POSSIBLE ALONG THE PALM
BEACHES THIS WEEKEND...AND A HIGH SURF ADVISORY MAY BE NEEDED.

A HEAVY RAIN EVENT IS POSSIBLE ALONG THE ATLANTIC COAST THIS
WEEKEND. RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ALONG THE
ATLANTIC COAST WITH 2 TO 4 INCHES OVER THE INTERIOR AND GULF
COAST. EXCESSIVE RAINFALL IS POSSIBLE IS ISOLATED LOCALES ALONG
THE ATLANTIC COAST, WHICH COULD LEAD TO FLOODING.

IT WILL BE WINDY ALONG THE ATLANTIC COAST THIS WEEKEND, ESPECIALLY
SATURDAY AND SATURDAY NIGHT. STRONG WIND GUSTS WILL BE POSSIBLE,
ESPECIALLY IN THUNDERSTORMS WHICH DEVELOP.

PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS ON
THIS DEVELOPING WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER,
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Oct 7, 10:26 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1026 PM EDT FRI OCT 7 2011

FLZ067-068-168-080245-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
1026 PM EDT FRI OCT 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 1045 PM EDT

* AT 1022 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  SOUTHWEST OF JOHNATHAN DICKINSON STATE PARK TO 5 MILES NORTHEAST OF
  LION COUNTRY SAFARI...AND MOVING WEST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2671 8029 2670 8049 2697 8037 2696 8015
      2698 8014 2697 8011 2697 8010
TIME...MOT...LOC 0226Z 086DEG 15KT 2696 8018 2678 8033

TINGLER
Special weather statement, Oct 7, 10:56 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1056 PM EDT FRI OCT 7 2011

FLZ073-074-080330-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
1056 PM EDT FRI OCT 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  METROPOLITAN MIAMI-DADE COUNTY

* UNTIL 1130 PM EDT

* AT 1053 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OPA-LOCKA
  TO MIAMI INTERNATIONAL AIRPORT...AND MOVING WEST AT 20 MPH. STRONG
  WIND GUSTS ARE LIKELY WITH THIS LINE OF STORMS...ESPECIALLY FROM
  HIALEAH TO DORAL...WITH GUSTS OF AROUND 45 MPH EXPECTED.

* THE LINE OF STORMS WILL AFFECT...
  OPA-LOCKA...
  MIAMI LAKES...
  HIALEAH GARDENS...
  PENNSUCO...
  SWEETWATER...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF AROUND 45 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2591 8022 2579 8021 2573 8043 2592 8044
TIME...MOT...LOC 0255Z 084DEG 18KT 2590 8028 2579 8027

GREGORIA
Special weather statement, Oct 7, 11:23 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1123 PM EDT FRI OCT 7 2011

FLZ073-074-173-080345-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1123 PM EDT FRI OCT 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MIAMI-DADE COUNTY

* UNTIL 1145 PM EDT

* AT 1121 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PERRINE...AND MOVING WEST
  AT 30 MPH.

* THE STORM WILL AFFECT...
  CUTLER BAY...
  GOULDS...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2553 8031 2553 8032 2550 8032 2547 8034
      2546 8049 2558 8047 2560 8031 2557 8030
TIME...MOT...LOC 0322Z 086DEG 27KT 2556 8025

GREGORIA
Special weather statement, Oct 7, 11:52 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1152 PM EDT FRI OCT 7 2011

FLZ073-074-173-080415-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1152 PM EDT FRI OCT 7 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 1215 AM EDT

* AT 1151 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR WEST KENDALL...AND MOVING WEST AT 15 MPH.

* THE STORM WILL AFFECT...
  WEST KENDALL...
  KENDALE LAKES...
  THE HAMMOCKS...
  INTERSECTION KROME AND KENDALL DRIVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2550 8050 2574 8059 2574 8033 2561 8033
TIME...MOT...LOC 0352Z 076DEG 14KT 2569 8039

GREGORIA
Local storm report, Oct 8, 12:01 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1201 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     SOUTH MIAMI             25.71N 80.30W
10/07/2011  M48.00 MPH       MIAMI-DADE         FL   MESONET

            A WIND GUST OF 48 MPH WAS RECORDED AT SOUTH MIAMI HIGH
            SCHOOL. REPORT RELAYED FROM LOCAL MEDIA.

1142 PM     FLOOD            SOUTH MIAMI             25.71N 80.30W
10/07/2011                   MIAMI-DADE         FL   TRAINED SPOTTER

            SKYWARN SPOTTER REPORTED ISOLATED STREET FLOODING AROUND
            HIS COMMUNITY NEAR DADELAND MALL.

&&

GREGORIA
Special weather statement, Oct 8, 12:18 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1218 AM EDT SAT OCT 8 2011

FLZ073-074-173-080445-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1218 AM EDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN MIAMI-DADE COUNTY

* UNTIL 1245 AM EDT

* AT 1213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  EAST OF MIAMI BEACH TO PINECREST...AND MOVING WEST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MIAMI BEACH...
  KEY BISCAYNE...
  PALMETTO BAY...
  MIAMI...
  LITTLE HAVANA...
  THE HAMMOCKS...
  KENDALE LAKES...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
      2574 8020 2572 8024 2565 8026 2559 8031
      2555 8075 2574 8042 2578 8018 2576 8018
      2575 8016 2578 8015 2579 8012
TIME...MOT...LOC 0417Z 083DEG 27KT 2577 8012 2565 8030

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:09 PM EDTSpecial Weather StatementMFLMiami-Dade21 min
Oct 7, 8:18 PM EDTSpecial Marine WarningMFL27 min
Oct 7, 8:36 PM EDTSpecial Weather StatementMFLBroward24 min
Oct 7, 9:02 PM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
Oct 7, 9:07 PM EDTSpecial Marine WarningMFL53 min
Oct 7, 9:24 PM EDTSpecial Marine WarningMFL17 min
Oct 7, 9:30 PM EDTSpecial Weather StatementMFLBroward30 min
Oct 7, 9:34 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Oct 7, 10:04 PM EDTSpecial Marine WarningMFL86 min
Oct 7, 10:09 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach46 hr
Oct 7, 10:20 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade81 min
Oct 7, 10:22 PM EDTSpecial Weather StatementMFLBroward38 min
Oct 7, 10:26 PM EDTSpecial Weather StatementMFLPalm Beach19 min
Oct 7, 10:56 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Oct 7, 11:03 PM EDTSpecial Marine WarningMFL87 min
Oct 7, 11:23 PM EDTSpecial Weather StatementMFLMiami-Dade22 min
Oct 7, 11:37 PM EDTAreal Flood AdvisoryMFLMiami-Dade53 min
Oct 7, 11:52 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Oct 7, 11:59 PM EDTSpecial Marine WarningMFL2 hr
Oct 8, 12:29 AM EDTAreal Flood AdvisoryMFLMiami-Dade79 min
Oct 8, 12:45 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Oct 8, 12:56 AM EDTSpecial Weather StatementMFLMiami-Dade19 min
Oct 8, 12:59 AM EDTAreal Flood AdvisoryMFLMiami-Dade61 min
Oct 8, 4:51 AM EDTGale WatchMFL8 hr
Oct 8, 4:51 AM EDTSmall Craft AdvisoryMFL8 hr
Oct 8, 4:55 AM EDTHigh Surf AdvisoryMFLPalm Beach39 hr
Oct 8, 4:57 AM EDTSpecial Marine WarningMFL35 min
Oct 8, 5:00 AM EDTSpecial Weather StatementMFLPalm Beach30 min
Oct 8, 9:45 AM EDTSpecial Marine WarningMFL90 min
Oct 8, 11:01 AM EDTSpecial Weather StatementMFLBroward59 min
Oct 8, 11:04 AM EDTSpecial Marine WarningMFL56 min
Oct 8, 11:53 AM EDTSpecial Weather StatementMFLMiami-Dade52 min
Oct 8, 12:17 PM EDTWind AdvisoryMFLBroward, Miami-Dade, Palm Beach16 hr
Oct 8, 12:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Oct 8, 12:35 PM EDTSpecial Weather StatementMFLMiami-Dade55 min
Oct 8, 12:37 PM EDTGale WarningMFL25 hr
Oct 8, 12:53 PM EDTTornado WarningMFLMiami-Dade52 min
Oct 8, 2:20 PM EDTSpecial Marine WarningMFL55 min
Oct 8, 2:26 PM EDTFlash Flood WarningMFLMiami-Dade6 hr
Oct 8, 3:32 PM EDTSpecial Marine WarningMFL58 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.